“Papers of School of Mathematics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244 245

  1. M. Moazami Goodarzi and M. Hormozi (Joint with G. H. Esslamzadeh and M. Lind),
The modulus of p-variation and its applications,
Journal of Fourier Analysis and Applications 28(2022), 1-40  [abstract]

   2. M. Shahsiah,
Ramsey numbers of 5-uniform loose cycles,
Graphs Combin.  (to appear) [abstract]

   3. S. Tafazolian,
On the curve YN=X\Ell(XM+1) over finite fields,
Advances in Mathematics of Communications  (to appear) [abstract]

   4. Z. Fazelpour and A. Nasr-Isfahani,
Coxeter diagrams and the Kothe 's problem,
Canad. J. Math 73(2021), 656-686  [abstract]

   5. D. Mirzaei (Joint with E. Farazandeh),
A rational RBF interpolation with conditionally positive definite kernels,
Adv. Comput. Math. 47(2021), 74-94  [abstract]

   6. P. Nadi (Joint with F. Rahmati),
Lyubeznik numbers of almost complete intersection and linked ideals,
Hiroshima Math. J.  (to appear) [abstract]

   7. Z. Akhlaghi,
On the average degree of some irreducible characters of a finite group,
Math. Nachr.  (to appear) [abstract]

   8. A. Sadeghi and T. Sharif (Joint with O. Celikbas and L. Liang),
A study of Tate homology via the approximation theory with applications to the depth fomula,
Acta Math. Sin. (Engl. Ser.)  (to appear) [abstract]

   9. A. Kabgani (Joint with M. Soleimani-damaneh),
Semi-quasidifferentiability in nonsmooth and nonconvex multiobjective optmization,
European J. Oper. Res.  (to appear) [abstract]

   10. Malihe Yousofzadeh,
Classification of bases of twisted affine root supersystems,
J. Algebraic Combin.  (to appear) [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240 241 242 243 244 245

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right